# SDR AALA202310166235

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 36,647 hours, 20,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR NOT ARMING PROPERLY. MAINTENANCE CLEANED AND LUBRICATED THE L1 DOOR GIRT BAR FITTINGS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
